On 20th June 2016 i started using a birth control pill (nordette) on the first day on of my cycle. I stopped taking it after 18 days (on 7th July) because of some side effects. On the 13th july i started having withdrawal bleed/period which lasted for 4 days. 5 days after the last day of period i noticed very light pinkish apotting which lasted a few hours to a day. My cycle is always a 26-28 days cycle where period last for 4 days. Now my period is 6 days late. Ive been experiencing abdominal and lower back cramps for a week like im about to get my period but still no period. I dont have any pregnancy symptoms except feeling sleepy most of the time. Im now on 5th week after my last birth control pill. What could be wrong with me? I havent done any pregnancy test .
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.